# SDR 2021FA0000371

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: General aviation
- Aircraft: N91MP
- Make and model: Cessna 120
- Aircraft serial: 18268423
- Aircraft time: 9,346 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Component: Coil Cord
- Component part number: CA393424
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

COIL CORD INSULATION FAILED AFTER BEING INSTALLED 2 YEARS.
